The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (1038 KB) | Metadata | Table of Contents | ZAA summary
Volume 7, Issue 5, 1988, pp. 441–452
DOI: 10.4171/ZAA/319

Published online: 1988-10-31

A Lattice Problem for Differential Forms in Euclidean Spaces

Reinhard Schuster[1]

(1) Universität Leipzig, Germany

Generalizing a lattice-point problem we solve a lattice problem for $\mathfrak G$-automorphic differential $p$-forms in the $n$-dimensional Euclidean space $\mathbf E^n$, where $\mathfrak G$ is a properly discontinuous group of isometrics of $\mathbf E^n$ with compact fundamental domain. Our approach essentially uses mean value operators for differential forms and a Landau difference method.

No keywords available for this article.

Schuster Reinhard: A Lattice Problem for Differential Forms in Euclidean Spaces. Z. Anal. Anwend. 7 (1988), 441-452. doi: 10.4171/ZAA/319